MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA ALTO; MAIN BODY

ENDOLOGIX SANTA ROSA ALTO; MAIN BODY
Model Number TV-AB2080-N
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Low Blood Pressure/ Hypotension (1914)
Date of Event 12/19/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the implantation of the alto abdominal aortic aneurysm stent system, two (2) ovation ix iliac limbs, and ovation prime fill polymer.During the initial implant procedure, uniform filling of the graft was noted.The physician then began wiring the contralateral gate, and after cannulating and measuring the length between the contralateral gate and the hypogastric artery, it was observed that the patient became hypotensive, possibly due to a suspected rupture.A check for a polymer leak was performed, indicating that the polymer syringe was empty.The physician then removed the autoinjector so that the polymer situation could be addressed.Epinephrine and benadryl were administered, which stabilized the patient's vital signs.The physician chose not to inflate the balloon near the sealing area to avoid disrupt the polymer, as an angiogram had already confirmed a secure seal.The main body was released using a third nested knob.The limb on one side was measured using ivus (intravascular ultrasound) and successfully implanted.The ovation ix iliac limbs were ballooned with two (2) 12x3 (non-endologix) balloons at 5 atmospheres of pressure (atm).The distal limb segments were also ballooned.A completion angiogram confirmed aneurysm exclusion.The final patient status was reported as stable.
 
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix's practice to make at least three good-faith efforts to retrieve a reported adverse event/incident-related device, as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the alto polymer leak complaint is unconfirmed.The transient hypotension complaint is confirmed.This is moderately consistent with the reported adverse event/incident.Proximal neck diameter + 7 was 15.5mm (should be 16-30.4mm) - off label.It is unlikely this contributed to the reported events.Procedure-related harms, device, user, procedure, or anatomy-relatedness of this complaint could not be determined with the medical records available for review.The final patient status was reported as discharged to home on postoperative day two in stable condition.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: g3: awareness date ¿ updated h6: investigation finding codes - remove code 3233 h6: investigation conclusion codes - remove code 11.

Brand Name
ALTO
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key18494564
Report Number3008011247-2024-00005
Device Sequence Number3665080
Product Code MIH
UDI-Device Identifier00850007370381
UDI-Public(01)00850007370381(17)250826(10)FS082522-02
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 12/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/26/2025
Device Model NumberTV-AB2080-N
Device Lot NumberFS082522-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/19/2023
Supplement Date Received by Manufacturer02/16/2024
Initial Report FDA Received Date01/11/2024
Supplement Report FDA Received Date03/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX ILIAC LIMB FS032723-13.; OVATION IX ILIAC LIMB FS062623-16.; OVATION PRIME FILL POLYMER FF051523-02.
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient SexFemale